| Model Number |
10010912 |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: the date received by manufacturer has been used for this field.A sample is available for evaluation.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd smartsite¿ extension set wouldn't flush.The following information was provided by the initial reporter: it was reported by the customer that the product will not flush.
Additional Manufacturer Narrative
Investigation summary one sample was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a cut off bd syringe to see if a fluid path can be observed while the piston is in the activated position.A fluid path was observed while the piston was in the activated position.The smartsite was then connected to a 10 ml bd syringe filled with blue dye water and the set was attempted to be flushed.The set was successfully flushed.The customer complaint that the product will not flush was not replicated.A device history record review for model 10010912 lot number 21109257 was performed.The search showed that a total of 26403 units in 1 lot number was built on 08oct2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A trend for this occlusion issue has been identified for this product line.A capa (corrective action preventative action) 1998036 has been initiated, and a team has been assembled in order to investigate the issue.
Event or Problem Description